


default search action
"Single/Multiple Integral Inequalities With Applications to Stability ..."
Jun Chen, Shengyuan Xu, Baoyong Zhang (2017)
- Jun Chen, Shengyuan Xu, Baoyong Zhang:
Single/Multiple Integral Inequalities With Applications to Stability Analysis of Time-Delay Systems. IEEE Trans. Autom. Control. 62(7): 3488-3493 (2017)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.